Prolonged Discharge Of Blood Mucus After Intercourse When Late Taking Birth Control Pills?

Illustration of Prolonged Discharge Of Blood Mucus After Intercourse When Late Taking Birth Control Pills?
Illustration: Prolonged Discharge Of Blood Mucus After Intercourse When Late Taking Birth Control Pills? mamanatural.com

, I know that I have a PE pill. My menstrual schedule is also going smoothly on 5-9, when Saturday I forgot to take my birth control pill and I had contact with my husband quite regularly. mixed with mucus gt and kyak it only came out just in the morning I just went to the puskesmas to check and the doctor said I was GPP and I was told to continue with my kb, but today I got blood out in the morning. I didn’t even check the testpack. But if for example the pregnant position that we don’t know, then what are we still consuming, what is the GP to the fetus?

1 Answer:

Hello Ruby,


Thank you for asking HealthReplies.com.

One of the concerns of the habit of taking birth control pills irregularly is the increased potential for pregnancy. As is known, birth control pills contain synthetic hormones that work by modifying the hormonal balance in the body, so that fertilization does not occur between eggs by sperm cells. If you do not take these birth control pills regularly, then the potential for conception will be even greater, especially if at this time you regularly have sex without using a safety (condom).


Your condition that is bleeding only in the morning can indicate many things, including due to impaired hormonal balance (one can occur due to side effects of birth control pills), endometriosis, myomas, uterine polyps, pelvic inflammation, side effects of drugs, and so on. Women who are pregnant, in rare conditions, can also experience bleeding as you experience, which is due to the process of implantation (when fertilization results implant in the uterine wall). Of course, these various possibilities cannot be distinguished only by looking at the bleeding characteristics. You need to see yourself directly to the doctor so that a more accurate examination, for example blood tests, urine tests, ultrasound, and so on.


Even if you are pregnant, taking birth control pills should not be dangerous. As mentioned above, birth control pills are composed of synthetic hormones. This hormone naturally is also produced in the body to regulate the menstrual cycle and fertility. But of course, although most are harmless, it is inappropriate for pregnant women to take birth control pills without clear medical indication.


It's best if you continue to take your birth control pills as your doctor suggests. If on your menstrual schedule you should experience menstrual delays for more than 1 week, do not hesitate to do a testpack. It could also, you check your condition directly to the doctor or obstetrician so that the best evaluation and treatment can be done.


Hope this helps ...

: by

Related Question

How To Deal With Buttocks When Injected?

How To Deal With Buttocks When Injected?

(1 year ago)

a few weeks ago I was injected in the butt suddenly swollen and the discharge came out how to deal with it? Do I have to go to the clinic?... Read more

Handling Of Cough Accompanied By Liquid And Slimy Bowel Movements In Infants Aged 2 Months?

Handling Of Cough Accompanied By Liquid And Slimy Bowel Movements In Infants Aged 2 Months?

(1 year ago)

My child is only 2 months old, and he is currently coughing, but often now he has less cough. I want to ask, since my child is coughing, the chapter is also more fluid than usual, ... Read more

Thick Vaginal Discharge After Menstruation?

Thick Vaginal Discharge After Menstruation?

(9 months ago)

Good morning r nI want to ask for 2 days I have vaginal discharge but the vaginal discharge is creamy and sticky, is that the process leading to the fertile period? But I just fini... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *